PADOVAN AND PELL-PADOVAN QUATERNIONS


TAŞCI D.

JOURNAL OF SCIENCE AND ARTS, no.1, pp.125-132, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: Issue: 1
  • Publication Date: 2018
  • Title of Journal : JOURNAL OF SCIENCE AND ARTS
  • Page Numbers: pp.125-132

Abstract

In this paper, we define Padovan and Pell-Padovan quaternions. We give Binet-like formulas, generating functions and sums formulas. Moreover we give the matrix representation of Padovan and Pell-Padovan quaternions.